# SDR DXTA2022121976530

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 6,280 hours, 3,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unresponsive
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLEANERS REPORT THEY ARE UNABLE TO OPEN THE MAIN ENTRY DOOR. // SIGNOFF// LUBED HOOKS AND PINS AS WELL AS VENT DOOR PUSH ROD. PERFORMED TEN OPS CHECKS OF DOOR HANDLE WITH NO FURTHER DEFECTS NOTED. DISCUSSED FINDINGS WITH MCC AND MCC ADVISED THEY WERE GOOD WITH MOVING FORWARD WITH, RELEASE, ALL WORK DONE WITH REFERENCE TO CHALLENGER 650 AMM 52-11-07.
